# SDR GLBA2001190

- Difficulty date: August 29, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 13,585 hours, 18,123 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR C/B POPPED, MANUALLY EXTENDED GEAR.  INSPECTED FOUND CHAFED WIRE.  REPAIRED, OPS CHECKED SYSTEM SATISFACTORY.
